# SDR USAA2012042700007

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 64,681 hours, 43,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A STRONG CHEMICAL SMELL THROUGHOUT AIRCRAFT WHILE AT THE GATE.  BURNING NOSTRILS AND EYES EXPERIENCED BY CREW.  NOTE: APU RUNNING WITH APU BLEED AND RIGHT PACK.  MAINTENANCE ACCOMPLISHED J/C 03L00021001.  RAN APU AND RIGHT PACK FOR FOUR HOURS.  NO SMELL NOTED.  REPLACED RECIRCULATION FILTERS PER J/C 03L00021001.  A/C OK FOR CONTINUED SERVICE.
